MathSciNet Relay Station
MathSciNet bibliographic data
MR1717705 60E15 (26B25 60B99 60D05)
Bobkov, S. G. On the Gross and Talagrand inequalities on the discrete cube. (Russian) Vestn. Syktyvkar. Univ. Ser. 1 Mat. Mekh. Inform. No. 1 (1995), 12–19.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement